Alert archive / New York / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 113, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 23, 2014, 5:15 PM EDT for Broome County, Chenango County, Delaware County, New York. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2014, 5:15 PM EDT (21:15 UTC)
- Expired
- Jul 23, 2014, 5:59 PM EDT
- In force
- 44 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Chenango County, NY, Delaware County, NY
The radar
The Binghamton radar (KBGM), 28 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 2:17 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 160 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
431
WUUS51 KBGM 232115
SVRBGM
NYC007-017-025-232215-
/O.NEW.KBGM.SV.W.0113.140723T2115Z-140723T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT WED JUL 23 2014
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROOME COUNTY IN CENTRAL NEW YORK...
SOUTHERN CHENANGO COUNTY IN CENTRAL NEW YORK...
WEST CENTRAL DELAWARE COUNTY IN CENTRAL NEW YORK...
* UNTIL 615 PM EDT.
* AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BINGHAMTON...AND MOVING EAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BINGHAMTON BY 520 PM EDT...
SANITARIA SPGS BY 522 PM EDT...
WINDSOR BY 526 PM EDT...
HARPURSVILLE BY 530 PM EDT...
NINEVEH BY 532 PM EDT...
SANFORD BY 534 PM EDT...
AFTON BY 536 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4210 7530 4200 7575 4200 7598 4221 7607
4241 7550
TIME...MOT...LOC 2115Z 248DEG 54KT 4207 7588
$$
MSE2 follow-up statements
776
WWUS51 KBGM 232145
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
545 PM EDT WED JUL 23 2014
NYC007-017-025-232215-
/O.CON.KBGM.SV.W.0113.000000T0000Z-140723T2215Z/
BROOME NY-CHENANGO NY-DELAWARE NY-
545 PM EDT WED JUL 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WEST CENTRAL DELAWARE...SOUTH CENTRAL CHENANGO AND SOUTHEASTERN
BROOME COUNTIES...
AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR OQUAGA CREEK STATE PARK...MOVING EAST AT 45 MPH.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4212 7562 4226 7565 4234 7569 4241 7550
4210 7530 4200 7575
TIME...MOT...LOC 2145Z 251DEG 55KT 4218 7540
$$
MSE711
WWUS51 KBGM 232159
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
559 PM EDT WED JUL 23 2014
NYC007-017-025-232209-
/O.CAN.KBGM.SV.W.0113.000000T0000Z-140723T2215Z/
BROOME NY-CHENANGO NY-DELAWARE NY-
559 PM EDT WED JUL 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DELAWARE...SOUTH
CENTRAL CHENANGO AND SOUTHEASTERN BROOME COUNTIES IS CANCELLED...
THE STORMS HAVE WEAKENED AND MOVED OUT OF THE WARNING AREA.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4212 7562 4226 7565 4234 7569 4241 7550
4210 7530 4200 7575
TIME...MOT...LOC 2159Z 251DEG 55KT 4225 7513
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:16 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 23, 3:16 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 316 PM EDT WED JUL 23 2014 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE EVENING BEFORE ENDING. HIGH PRESSURE WITH COOLER AND LESS HUMID WEATHER WILL WORK INTO THE AREA FOR THURSDAY AND FRIDAY. THE NEXT CHANCE OF SHOWERS OR THUNDERSTORMS LOOKS TO BE SATURDAY NIGHT AND SUNDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... FORECAST ON TRACK WITH COLD FRONT ENTERING CNY AT THIS TIME. ATMOSPHERE AHEAD OF THE BOUNDARY IS SUFFICIENTLY UNSTABLE WITH 1500-2000 J/KG MLCAPE...BUT SHEAR IS WEAK. EVEN THE STRONGEST STORMS ON THE RADAR ARE HAVING A HARD TIME SUSTAINING. SPC ISSUED SVR WATCH BOX...AND CONDITIONS MAY BECOME JUST FAVORABLE ENOUGH ACROSS THE EASTERN AND SOUTHERN CWA IN THE NEXT FEW HOURS TO PRODUCE A COUPLE OF DAMAGING CELLS...BUT A WIDESPREAD OUTBREAK IS UNLIKELY. FRONT EXITS THIS BY LATE EVENING WITH COOLER AND MORE REFRESHING AIR FILTERING IN BY MORNING. VERY FEW CHANGES TO PREVIOUS FORECAST WITH TRENDS WELL IN HAND AND LATEST SYNOPTIC AND MESOSCALE MODELS IN AGREEMENT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... AGAIN...THE FORECAST TRENDS THROUGH SATURDAY ARE CONFIRMED BY GOOD 12Z MODEL AGREEMENT WHICH SUGGESTS A NICE CONTINENTAL POLAR HIGH WORKING INTO THE AREA THROUGH FRIDAY NIGHT. THE UPPER LEVEL FLOW THEN APPEARS TO OPEN UP MORE ZONALLY ON SATURDAY BEFORE THE MAJOR HIGH AMPLITUDE DIGGING OCCURS EARLY NEXT WEEK. A FAST MOVING WARM FRONT...AND CLIPPER-LIKE LOW REACHES THE UPPER GTLKS BY LATE SATURDAY. MODELS HAVE SOME MOISTURE AND WEAK ISENTROPIC LIFT SPREADING ACROSS THE AREA LATE IN THE DAY WHICH COULD TRIGGER A SHOWER OR TWO...BUT AM LEANING ON SATURDAY NIGHT TO HAVE THE BEST CHANCES FOR RAIN. THUS...WE INTRODUCED A LOW PROBABILITY OF SHOWER ACTIVITY JUST BEFORE EVENING TO BLEND WITH HIGHER POPS HEADING INTO SUNDAY. PRIOR TO THAT...LITTLE TO NO CHANCE OF RAIN AND TEMPS MAINLY BELOW NORMAL IN THE 70S WITH LOWS UPPER 40S-MID 50S. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... 150 PM UPDATE... LONG TERM PORTION OF THE FCST CONTS TO FEATURE RIDGING IN THE WEST AND TROFFINESS IN THE EAST. BY THE START OF THE LONG TERM EXPECT STRONG H5 S/WV DROPPING INTO THE UPR MIDWEST TO THROW PIECES OF ENERGY AT CWA THRU EARLY NEXT WEEK. WHILE IT APPEARS TO BE A MESSY AND WET PATTERN INTO THE WEEKEND HV OPTED NOT TO GO LKLY POPS FOR SAT NGT AS MODELS DIFFER ON EVENTUAL MVMNT OF SFC LOPRES. BUT MED RANGE MODELS SEEM TO AGREE THAT AREA WL BE IN WMSECTOR ALONG WITH DIURNALLY-DRIVEN CONVECTION FOR SUNDAY THUS HV GONE LKLY POPS FOR THE LATTER HALF OF THE WEEKEND. CLOSED UL LOW EXPECTED TO LIFT NORTH INTO CANADA TUE NGT AND HV GONE NO POPS FOR THE NIGHTTIME HRS WITH ONLY CHC POPS DRG THE AFTN. FROPA EXPECTED BY TUE MRNG WITH COOL AIR FILTERING INTO CWA TUE AFTN. BFR THE FRONT EXPECT TEMPS TO BE RIGHT ARND NORMAL TEMPS FOR THIS TIME OF YR UNDER A HUMID AIRMASS. GIVEN THE PATTERN THIS AREA IS IN, EXPECT WRMR MIN TEMPS THAN MAX TEMPS WITH LOWS IN THE L60S AND HIGHS IN THE U70S. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... 18Z UPDATE... STORMS ARE DEVELOPING AHEAD OF COLD FRONT. EXPECT CHANCES FOR TSRA TO CONTINUE LATE AFTERNOON INTO EARLY EVENING AND WILL TRY TO TIME MOST LIKELY SCENARIO IN INDIVIDUAL TAF FORECASTS. EXPECT TSRA AT SYR THROUGH 19Z, RME THROUGH 20Z AND REMAINDER OF TERMINALS THROUGH 22Z, POSSIBLY 23Z AT AVP. AFTER LINE OF CONVECTION MOVES THROUGH EXPECT MVFR RESTRICTIONS TO SET IN IN WAKE OF FRONTAL PASSAGE FOR SEVERAL HOURS TONIGHT. SOUTHWEST WINDS AROUND 10KTS THIS AFTERNOON WILL QUICKLY SHIFT TO THE NORTHWEST AFTER FRONT MOVES THROUGH. AFTER 14Z THURSDAY EXPECT NW WINDS FROM 10-15KTS. OUTLOOK... THUR-SAT...VFR. SUN/MON...POTENTIAL FOR MVFR RESTRICTIONS IN SHRA/TSRA. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...JAB NEAR TERM...JAB SHORT TERM...JAB LONG TERM...PVN AVIATION...PVN
Hazardous weather outlook, Jul 23, 2:48 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 248 PM EDT WED JUL 23 2014 NYZ009-036-037-045-046-055>057-062-PAZ038>040-043-044-047-048-072- 241900- NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CHENANGO-OTSEGO-TIOGA-BROOME- DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 248 PM EDT WED JUL 23 2014 ...SEVERE THUNDERSTORM WATCH 432 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EARLY EVENING HOURS. A FEW STORMS COULD BECOME STRONG ENOUGH TO PRODUCE DAMAGING WIND GUSTS AND HAIL. QUICK BURSTS OF HEAVY RAINFALL COULD CAUSE SOME MINOR FLOODING OF COMMON LOW LYING AREAS IN TOWNS AND VILLAGES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NYZ015>018-022>025-044-241900- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS-CORTLAND- 248 PM EDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EARLY EVENING. A FEW STORMS MAY PRODUCE GUSTY WINDS, SMALL HAIL AND QUICK BURSTS OF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. JAB
In the hours before
Special weather statement, Jul 23, 3:25 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
325 PM EDT WED JUL 23 2014
NYZ036-044-045-056-232030-
BROOME NY-CHENANGO NY-CORTLAND NY-MADISON NY-
325 PM EDT WED JUL 23 2014
...STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTH CENTRAL MADISON...
NORTHWESTERN BROOME...NORTHWESTERN CHENANGO AND SOUTHEASTERN CORTLAND
COUNTIES...
* AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR VIRGIL...
AND MOVING EAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
LAPEER AT 330 PM EDT...
FREETOWN CORNERS AT 335 PM EDT...
TEXAS VALLEY AT 340 PM EDT...
WILLET AND CINCINNATUS AT 350 PM EDT...
MC DONOUGH AT 400 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4230 7579 4238 7612 4241 7613 4241 7625
4246 7626 4248 7622 4257 7617 4273 7601
4274 7563
MSELocal storm report, Jul 23, 4:11 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
411 PM EDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 2 NNE HORSEHEADS 42.19N 76.82W
07/23/2014 M1.00 INCH CHEMUNG NY TRAINED SPOTTER
&&
EMGLocal storm report, Jul 23, 4:17 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
417 PM EDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL HORSEHEADS 42.17N 76.83W
07/23/2014 M1.00 INCH CHEMUNG NY PUBLIC
&&
EMGLocal storm report, Jul 23, 4:41 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
441 PM EDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 1 N HORSEHEADS 42.18N 76.83W
07/23/2014 CHEMUNG NY AMATEUR RADIO
FEW TREES DOWN ON RIDGE RD.
&&
EMGSpecial weather statement, Jul 23, 4:56 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
456 PM EDT WED JUL 23 2014
NYZ024-055-056-PAZ038-039-232200-
BRADFORD PA-BROOME NY-CHEMUNG NY-SUSQUEHANNA PA-TIOGA NY-
456 PM EDT WED JUL 23 2014
...STRONG THUNDERSTORM WILL AFFECT NORTHERN BRADFORD...NORTHWESTERN
SUSQUEHANNA...SOUTHEASTERN CHEMUNG...SOUTHEASTERN TIOGA AND WESTERN
BROOME COUNTIES...
* AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR NEWARK
VALLEY...AND MOVING EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MAINE AND UNION CENTER AT 505 PM EDT...
JOHNSON CITY AT 515 PM EDT...
PORT DICKINSON AND CASTLE CREEK AT 520 PM EDT...
PORT CRANE AND CHENANGO BRIDGE AT 525 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4216 7633 4229 7630 4230 7585 4225 7584
4225 7574 4191 7600 4192 7679
MSELocal storm report, Jul 23, 5:00 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
500 PM EDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 1 N HORSEHEADS 42.18N 76.83W
07/23/2014 CHEMUNG NY 911 CALL CENTER
TREES AND WIRES DOWN ON OLD ITHACA RD WYGANT RD AND
HOLIDAY DRIVE
&&
EMGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:31 PM EDT | Special Weather Statement | BGM | Oneida | 59 min |
| Jul 23, 2:56 PM EDT | Special Weather Statement | BGM | Delaware | 64 min |
| Jul 23, 3:25 PM EDT | Special Weather Statement | BGM | Cortland | 65 min |
| Jul 23, 4:00 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Tioga, Tompkins | 45 min |
| Jul 23, 4:15 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Otsego | 60 min |
| Jul 23, 4:56 PM EDT | Special Weather Statement | BGM | Broome, Tioga | 64 min |
Nearby
Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.